# SDR SROM20200525201

- Difficulty date: May 25, 2020
- Submitted: May 25, 2020
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 27,095 hours, 29,652 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 85740411
- Condition: Worn
- Location: Rt Aileron
- Part time: 27,095 hours, 29,652 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON INPUT ROD ATTACHMENT BRACKET P/N: 85740411, BUSHING HOLD IS TOO LARGE.  COMPLIED WITH DE HAVILLAND PERMANENT REPAIR DRAWING RD 8/4-57-4773 BY INSTALLING A REPAIR BUSHING.  REFERENCE KF AERO WO. #1000224059
